Persistent Edematous-plaque Photosensitivity Observed with Sitagliptin Phosphate (Januvia®)
Photosensitivity to sitagliptin, a dipeptidyl peptidase-4 (DPP-4) inhibitor, is reported. No previous reports of photosensitivity to any DPP-4 inhibitors are known. Physical examination of the patient revealed edematous plaques confined to sun-exposed areas of the skin. An unusual finding in this case was the spongy sensation upon palpation of the plaques. Histopathology revealed parakeratosis and abundant eosinophils, supporting the clinical impression of cutaneous drug sensitivity. The eruption finally cleared, approximately two years after onset. © 2012 Dermatology Online Journal.
S. Stricklin et al., "Persistent Edematous-plaque Photosensitivity Observed with Sitagliptin Phosphate (Januvia®)," Dermatology Online Journal, University of California, Davis, Jan 2012.
Article - Journal
© 2012 University of California, Davis, All rights reserved.
01 Jan 2012